# SDR SWIA201436967

- Difficulty date: March 21, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 18 OTBD POST AT 409+128 CRACKED AT BOTTOM OF POST.  C-CHECK, INSTALLED NEW POST IAW REO, AMM AND SRM.
